Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 703753, 7 pages
http://dx.doi.org/10.1155/2015/703753
Research Article

A Robust Control Method for Synchronization between Different Dimensional Integer-Order and Fractional-Order Chaotic Systems

1Department of Mathematics and Computer Science, University of Tebessa, 12002 Tebessa, Algeria
2Department of Health Informatics, College of Public Health and Health Informatics, King Saud Bin Abdulaziz University for Health Science, Riyadh 11481, Saudi Arabia

Received 8 November 2015; Accepted 17 December 2015

Academic Editor: Xiao He

Copyright © 2015 Adel Ouannas and Raghib Abu-Saris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel Ouannas and Raghib Abu-Saris, “A Robust Control Method for Synchronization between Different Dimensional Integer-Order and Fractional-Order Chaotic Systems,” Journal of Control Science and Engineering, vol. 2015, Article ID 703753, 7 pages, 2015. https://doi.org/10.1155/2015/703753.